CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Giles-M-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001 | 2000
Number of items: 2.

2001

Giles, Michael B. and Pierce, Niles A. (2001) Analytic adjoint solutions for the quasi-one-dimensional Euler equations. Journal of Fluid Mechanics, 426 . pp. 327-345. ISSN 0022-1120. https://resolver.caltech.edu/CaltechAUTHORS:GILjfm01

2000

Pierce, Niles A. and Giles, Michael B. (2000) Adjoint recovery of superconvergent functionals from PDE approximations. SIAM Review, 42 (2). pp. 247-264. ISSN 0036-1445. https://resolver.caltech.edu/CaltechAUTHORS:PIEsiamrev00

This list was generated on Tue Oct 15 10:56:29 2019 PDT.